BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Remarque sur le problème de Cauchy pour une équation de Dirac non linéaire avec masse nulle

Participants in the publication
Dias, João-Paulo (Author)
Mário Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Date of Publication
1988

Where published
Port. Math. Formerly: Portugal. Math.

Publication Identifiers
ISSN - 0032-5155

Publisher
EMS Publ. House

Edition
Port. Math. Formerly: Portugal. Math.
Volume
45
Number
4

Starting page
327
Last page
335


Export

APA
Dias, João-Paulo, Mário Figueira, (1988). Remarque sur le problème de Cauchy pour une équation de Dirac non linéaire avec masse nulle. Port. Math. Formerly: Portugal. Math., 45, 327-335. ISSN 0032-5155. eISSN .

IEEE
Dias, João-Paulo, Mário Figueira, "Remarque sur le problème de Cauchy pour une équation de Dirac non linéaire avec masse nulle" in Port. Math. Formerly: Portugal. Math., vol. 45, pp. 327-335, 1988.

BIBTEX
@article{46636, author = {Dias, João-Paulo and Mário Figueira}, title = {Remarque sur le problème de Cauchy pour une équation de Dirac non linéaire avec masse nulle}, journal = {Port. Math. Formerly: Portugal. Math.}, year = 1988, pages = {327-335}, volume = 45 }